# SDR USAA2012071200009

- Difficulty date: June 28, 2012
- Submitted: July 12, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN FR16 TO FR24, Y254.  REPLACED FLOOR SUPPORT BETWEEN FR16 TO FR24, Y254 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112816 & D53110920.
